HomeWellbutrinHeadache from Wellbutrin withdrawal?
Posted in Wellbutrin on 22nd June 2014

Headache from Wellbutrin withdrawal?
I haven’t taken my Wellbutrin for the past few days (I forgot) and now I have a horrendous headache. I just took my medicine about 10 minutes ago. When will this headache go away? How long will it take?

Best answer(s):

Answer by ESweetPea
Wellbutrin is the DEVIL and I HATE it!

It’s pretty much a central nervous system stimulant. Yes, like caffeine or cocaine. It works like a stimulant. For some people, it’s good for relieving addiction cravings (like tobacco cravings) or curbing depression.

For me, it made me really sick and when I upped the dosage after a week as prescribed by my doctor, I went psychotic.

I TOLD that b!tch I didn’t do well with stimulants! He gave it to me anyway…and I only found out it was a stimulant after I read Dr. Andrew Weil’s book on, like, every drug available. It was like, Morphine to Ecstasy or something like that. I don’t remember the title.

As a stimulant, you’ll be OK once you take it again. But you’ll have horrible withdrawal every time you fail to take it.

Seriously monitor your reaction to it, and if the stuff starts bothering you, TELL YOUR DOC!!!!

I told him AHEAD OF TIME that I didn’t like stimulants, and he didn’t listen.

What a B!TCH!!!!

Anyway, you’ll be OK. Drink a Coke or something, it’ll tide you over. And don’t stay on that stuff any longer than you have to.

I sure as hell didn’t.

Related Post for Wellbutrin tremor

Latest News Wellbutrin
Latest Wellbutrin News
Latest Wellbutrin News
Wellbutrin XL Commercial – October 21, 2003
Wellbutrin tremor